# SDR QXEA200602623

- Difficulty date: September 27, 2006
- Submitted: October 4, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 11,102 hours, 7,855 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 8209074
- Condition: Malfunctioned
- Location: Nr 1 Bleed
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2308: NR 1 BLEED HOT CAUTION LIGHT DURING DESCENT.  TURNED OFF BLEED PER CHECKLIST.  LIGHT EXTINGUISHED.  ALSO DUCT TEMPS ALL NORMAL.  MAINTENANCE INTERROGATED CDS.  FOUND LEFT ANA WING LOOP FAULT.  REPLACED NR 1 NACELLE DUCT LEAK OVER TEMP SWITCH IAW Q400 AMM 36-11-21-000-801 AND 36-21-11-400-801.  GROUND RAN ENGINE.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
